logo
DEPARTMENT OF MATHEMATICS, STATISTICS, AND PHYSICS

Buma Fridman, Professor

Several Complex Variables; PhD, Leningrad Pedagogical Institute, USSR, 1973

 

Contact

 

 

Research

The function theory of several complex variables is still very much a developing area of mathematical analysis. Dr. Fridman's interests in the past few years have been in the boundary behavior of analytic maps, the study of holomorphic automorphism groups of hyperbolic manifolds, geometrical properties of determining sets for self-maps of such manifolds (i.e. sets that contain the least number of fixed points in general position in the manifold that forces any automorphism or endomorphism to be the identity), cardinality and configuration of isolated fixed point sets for analytic self-maps of complex manifolds.

 

Selected Publications

 

  • Fridman, B.L., Biholomorphic invariants of a hyperbolic manifold and some applications, Transactions of the American Mathematical Society, Vol. 276, No. 2, (1983) pp. 685-698
  • Fridman, B.L., An approximate Riemann mapping theorem, Mathematische Annalen, 275, (1986) pp. 49-55.
  • Fridman, B.L. and Poletsky, E.A., Upper semicontinuity of automorphism groups, Mathematische Annalen, 299, (1994) pp. 615-628.
  • Fridman, B.L., Ma, D., Poletsky, E.A., Upper semicontinuity of the dimensions of automorphism groups of domains in Cn, American Journal of Mathematics, 125 (2003) pp. 289-299.
  • Fridman, B.L., Ma, D., Vigue, J.P., Isolated fixed point sets for holomorphic maps, Journal De Mathematiques Pures Et Appliquees, 86 (2006) pp.80-87.
  • Fridman, B.L., Ma, D., Properties of fixed point sets and a characterization of the ball in Cn, Proceedings of the American Mathematical Society, Vol. 135, No. 1 (2007) pp. 229-236.